# SDR UIEA2019071404749

- Difficulty date: July 14, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,073 hours, 19,497 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 3304
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER RT FUEL PUMP EICAS.( TRANSFERRED TO MDDR 114716 PER MEL 28-22-02A, CAT C, DUE DATE 24-JUL-19.  LP 1099299 - M2: REMOVED AND REPLACED RIGHT AUX TANK FUEL OVRD PUMP PRESSURE SWITCH IAW AMM 28-42-01, NO HELP. OFF PART (PN: 21C1-3-21, S/N W033388)  LP 1099299 - M3: REMOVED AND REPLACED RIGHT CENTER FUEL PUMP IAW AMM 28-22-05. PERFORMED OPS CHECK, OPS CHECK GOOD. THIS CLEARS MDDR 114716. MCC NOTIFIED AND PLACARD REMOVED. )
